{[ promptMessage ]}

Bookmark it

{[ promptMessage ]}

Math kyoto univ 13 1973 557578 ee mr0481156 581299 110

Info iconThis preview shows page 1. Sign up to view the full content.

View Full Document Right Arrow Icon
This is the end of the preview. Sign up to access the rest of the document.

Unformatted text preview: Cambridge Univ. Press, Cambridge, 1992. MR1200249 (94c:20033) 62. R. Kane, Reflection groups and invariant theory, CMS Books in Mathematics/Ouvrages de Math´matiques de la SMC, 5. Springer-Verlag, New York, 2001. MR1838580 (2002c:20061) e 63. S. Kantor, Theorie der endlichen Gruppen von eindeutigen Transformationen in der Ebene, Berlin. Mayer & M¨ ller. 111 S. gr. 8◦ . 1895. u 64. J. Keum and S. Kond¯, The automorphism groups of Kummer surfaces associated with the o product of two elliptic curves, Trans. Amer. Math. Soc. 353 (2001), 1469–1487. MR1806732 (2001k:14075) 65. A. Khovanskii, Hyperplane sections of polyhedra, toric varieties and discrete groups in Lobachevskii space (Russian), Funktsional. Anal. i Prilozhen. 20 (1986), no. 1, 50–61, 96. MR831049 (87k:22015) 66. A. Khovanskii, Combinatorics of sections of polytopes and Coxeter groups in Lobachevsky spaces, The Coxeter Legacy, 129–157, Amer. Math. Soc., Providence, RI, 2006. MR2209026 (2006k:14091) 67. M. Koitabashi, Automorphism groups of generic rational surfaces, J. Algebra 116 (1988), no. 1, 130–142. MR944150 (89f:14045) 68. S. Kond¯, Enriques surfaces with finite automorphism groups, Japan. J. Math. (N.S.) 12 o (1986), 191–282. MR914299 (89c:14058) 69. S. Kond¯, Automorphisms of algebraic K3 surfaces which act trivially on Picard groups, J. o Math. Soc. Japan 44 (1992), 75–98. MR1139659 (93e:14046) 70. S. Kond¯, The automorphism group of a generic Jacobian Kummer surface, J. Algebraic o Geom. 7 (1998), 589–609. MR1618132 (99i:14043) 71. S. Kond¯, A complex hyperbolic structure for the moduli space of curves of genus three, J. o Reine Angew. Math. 525 (2000), 219–232. MR1780433 (2001j:14039) 72. S. Kond¯, The moduli space of curves of genus 4 and Deligne-Mostow’s complex reflection o groups, Algebraic geometry 2000, Azumino (Hotaka), 383–400, Adv. Stud. Pure Math., 36, Math. Soc. Japan, Tokyo, 2002. MR1971521 (2004h:14033) 73. J. Lipman, Rational singularities, with applications to algebraic surfaces and unique factor´ ization, Inst. Hautes Etudes Sci. Publ. Math. No. 36 (1969) 195–279. MR0276239 (43:1986) 74. E. Looijenga, Homogeneous spaces associated to certain semi-universal deformations, Proceedings of the International Congress of Mathematicians (Helsinki, 1978), pp. 529–536,...
View Full Document

{[ snackBarMessage ]}

Ask a homework question - tutors are online